# SDR CALA2025031902958

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: E&E BAY BETWEEN STA 360 - 382 STR 27L IS CORRODED.  ON INSPECTION FOUND EXFOLIATED CORROSION .002 LOSS. REMOVED CORRODED SECTION OF STRINGER FROM STA 368 388. FABRICATED NEW REPAIR STRINGER SECTION. REPAIR SPLICES AND SHIMS IAW B737 SRM 53-00-53-2R-1REPAIR 1. ALODINE AND PRIMED IAW B737 SRM V51-20-01. INSTALLED REPAIR PARTS IAW B737-800 SRM 53-00-53-2R-1 REPAIR 1 AND THIS IS A CATEGORY A REPAIR
